# SDR HEEA954208

- Difficulty date: January 4, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2246Q
- Make and model: Bell 206L-1
- Aircraft serial: 45752
- System (JASC): 6710 · Main Rotor Control
- Part: Elbow
- Part number: 206001343001
- Condition: Corroded
- Location: Cyclic
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BEYOND LIMITS. SCRAPPED ELBOW.
